# SDR SIMA200531506

- Difficulty date: November 1, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL STABILIZER SPHERICAL BEARINGS CORRODED. REPLACED BOTH VERTICAL STABILIZER SPHERICAL BEARINGS IAW EMB AMM 55-37-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
